Agitation and UC

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

uclife
Regular Member


Date Joined Aug 2007
Total Posts : 50
   Posted 11/25/2007 11:38 AM (GMT -7)   
Hi there,
 
I have been very agitated lately and wondered if anybody else has noticed this as part of having UC.  I feel edgy and almost shaky at times.  I have night sweats too!  I do think I am in a flare right now too.  I am wondering if this is UC related or maybe a virus has invaded me!   Also do any of you notice a fever while flaring?  UGH!!  I am so frustrated today! 
 
I have had a lot of additional negative things happen to me lately too, so who knows maybe my body is just stressed out!
 
Thanks for you help!
Amy
31 yr old
Pancolitis since oct 06
waiting on that remission
asacol 12 daily, protonix, iron supplement, ativan
Trying to stay positive!!
 


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20577
   Posted 11/25/2007 12:06 PM (GMT -7)   
Stress definitely has an impact on exacerbating IBD symptoms, try yoga or medation or even working out with weights/cardio, it's made a huge difference for my stress level.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


Susiebuddy
Veteran Member


Date Joined Feb 2005
Total Posts : 1373
   Posted 11/25/2007 3:44 PM (GMT -7)   
I only notice agitation when I'm having some symptoms of U/C... Because of the constant reminder that it is a lifelong thing and I'll always have to deal with it, one way or another... When I'm not having symptoms, then it's usually PMS that get's me agitated.... LOL..
SusieBuddy  
Diagnosed with U/C January 31st, 2004, IBS on July 21st, 2006, Dr says possible Crohn's...We'll see....
 
Meds: Rowasa enema's - Back to every night... probably forever!!!
         Canasa 1000mg. AM Only when needed, - Bentyl 10mg. As needed, -         Nexium - 40mg, 1x per day, - Xanax .5mg as needed,  Effexor 37.5mg. 
         Culturelle 1x a day 
         http://www.myspace.com/77016897         


kazygirl
Veteran Member


Date Joined Sep 2007
Total Posts : 955
   Posted 11/26/2007 5:48 PM (GMT -7)   
i am having agitation and my hands get shaky and i definitely get the night sweats.
im actually a bit shaky right now for no reason really. its a weird feeling thats for sure.

i thought it was all from the prednisone in my case.
steph - 31 year old female - diagnosed UC in 2000
started as proctitis and now is pancolitis..this year long flare is now severe on left side only to splenic flexure. 
50mg prednisone 1x day with breakfast 5 weeks now.. will taper next week by 10mg every 5 days.
2x 500mg mesalazine 2x morning & night - colifoam enima 1x at night - 1/2 endone every 6 hours for pain
now taking calcium supps for pred side effects - got lots of those!
50mg imuran 1x day 8pm to have a baby - VSL#3 didnt work - Aloe Elite didnt work - Budesonide didnt work
ive lost 40+lbs and my legs look like sticks ... ewww
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 7:42 PM (GMT -7)
There are a total of 2,904,216 posts in 318,733 threads.
View Active Threads


Who's Online
This forum has 158125 registered members. Please welcome our newest member, PolarisBug.
402 Guest(s), 10 Registered Member(s) are currently online.  Details
Erichardson234, 81GyGuy, Purrrsiankitty, island time, astroman, Laugh and live, Jaybee&GG, gumby44, ks1905, PDXtransplant